The osmotic relationship of the swimbladder nematode Anguillicola crassus with seawater eels

Kirk, R.S., Morritt, D., Lewis, J.W. and Kennedy, C.R. (2002) The osmotic relationship of the swimbladder nematode Anguillicola crassus with seawater eels. Parasitology, 124(3), pp. 339-347. ISSN (print) 0031-1820

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: Anguillicola crassus, nematode, swimbladder, eel, osmoconformation, seawater
Research Area: Allied health professions and studies
Faculty, School or Research Centre: Faculty of Science (until 2011) > School of Life Sciences
Depositing User: Sara Burnett
Date Deposited: 25 Jun 2007
Last Modified: 25 Apr 2013 13:21
URI: http://eprints.kingston.ac.uk/id/eprint/1484

Actions (Repository Editors)

Item Control Page Item Control Page